Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 2, Pages 139-143

A note on Raghavan-Reilly's pairwise paracompactness

Department of Mathematics, Faculty of Electrical Engineering and Computer Science, Technical University of Brno, Technická 8, Brno 616 69, Czech Republic

Received 30 March 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Martin M. Kovár, “A note on Raghavan-Reilly's pairwise paracompactness,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 2, pp. 139-143, 2000.